[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Stop the itching!!

Tonya, this doesn't sound too good. I hope I'm wrong, but the timing and
time course sure seem like some sort of allergic reaction.  Many allergies
take time to fully develop.   Why not try using R or V for a fe weeks, just
to see.   Then switch back to H.  Who knows--this may help.  If not you
might try to see an intelligent allergist.  There are ways to desensitise
yourself, though I'm not sure its ever been done for H.  But it might be
worth a try since there are real advantages of using H.  Good luck.

Alright all...suggestions please!  The past few weeks or so my sites are
killing me!!!  I use the Sils and Humalog.  Like 3 minutes after I put a
new site in I start burning, I know that is the Humalog (that's been
ever since I started pumping) but lately it is followed by severe
itching and the site immediately turns bright red and stays that way
until I change it?!?!?!  I tried deeper sites and then shallower
sites...what could it be?!  Any suggestions?!  (It is not the sticky
stuff either)  Can someone just all of a sudden develop an allergic
reaction to humalog?!  Aaarrgghh, it itches!!!  -Tonya D.

* Wayne *

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org